# SDR GTIA040393

- Difficulty date: March 22, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND VERTICAL STAB LOWER DORSAL FIN ACCESS PANEL SUPPORT MATING SURFACES CORRODED, SEVERAL NUTPLATES CORRODED AND MISSING.  AFTER FURTHER EVALUATION, FOUND RIB CRACKED.  DORSAL FIN PANEL SUPPORT FOUND TO BE OUT OF LIMITS.  FABRICATED NEW PANEL SUPPORT.  INSTALLED NEW PANEL SUPPORT.  REMOVED AND REPLACED FORMER.  (M)
